Avatar universal
Good grief..
How come I can eat 10 percosets a day and not get sick but I am trying to take cipro for a bladder infection and I puke it right back up? I just cant keep them down.
Cancel
9 Answers
Page 1 of 1
3185406 tn?1345385429
Could you be allergic?  Have you tried eating something with it?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2333944 tn?1342915967
I have had trouble taking medicine before because it made me sick.   The doctor should be able to prescribe something for nausea to help keep them down.   Also ask the pharmacist....I am sure there is an OTC remedy for that as well.  

I know the feeling.  I had pneumonia and I was as sick as a dog.  I couldn't keep the meds down until I got something for the nausea that they were causing.   Hope you feel better soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks guys. I called the pharmacy and he said to take the cipro  on an empty stomach. Wierd huh. And I am also taking pyridium, the stuff that turns ur pee orange. Jeam said dont take them both at the same time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3185406 tn?1345385429
I took sulfa and pyridium for the same thing and puked.  Never did find it which one caused it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
3149845 tn?1452625053
I was over seas for 20 years and was always prescribed cipro for bacteria infection. Worked in India, pakistan, bangladesh and kenya and always came down with something. The doc said cipro kills 90% of any stomach bacteria ingested and is a very strong med and can definatley upset your stomach. You need to eat before you take them or drink milk to coat your stomach
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2122807 tn?1340808753
I took sulfa for a few things here and there, and one day became allergic and had an anaphylactic reaction, couldn't breathe, was rushed to ER.

Did the doc do a bcteria test on the urine? If not I am not kidding, the affects WD had on my bladder sure felt like an infecion, I felt like I had to pee every minute, urine sometimes had a little blood in it, and it hurt a lot to pee, this is why I am asking if they did a urine stick to be sure, because if not you may not even need to be taking the meds, could be from WD.

hugs,
Lily
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes they did lily. They said I had bacteria and I was dehydrated
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Yes they did lily. They said I had bacteria and I was dehydrated
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2122807 tn?1340808753
How are you doing now, is it better?

Hugs,
Lily
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA